# SDR FDEA201702100507

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 62,698 hours, 23,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Part serial: 000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.   REMOVED AND REPLACED THE BULB IAW MM 33-50-2610. OPS CHECKED NORMAL.
